# SDR QXEA0002411

- Difficulty date: August 24, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND REAR PRESSURE BULKHEAD HORIZONTAL BEAM 2 HAS A CRACK ON THE BEAM AT THE MOST OUTBOARD HOLE AT STRINGER 64.  REPAIRED IAW FOKKER SRM 53-02-18, PAGE 31.
